MathSciNet Relay Station
MathSciNet bibliographic data
MR310215 (46 #9317) 30A30
Sibner, R. J. An elementary proof of a theorem concerning infinitely connected domains. Proc. Amer. Math. Soc. 37 (1973), 459–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement